# SDR CA050307005

- Difficulty date: February 25, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 108790
- Part serial: WA13571
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXPERIENCED A LOSS OF OIL PRESSURE IN FLIGHT.  THE PILOT SHUT THE ENGINE DOWN IN FLIGHT AND DECLARED AN EMERGENCY.  SUBSEQUENT INSPECTION REVEALED EXTERNAL OIL LEAKAGE FROM A CRACKED FUEL OIL HEAT EXCHANGER.
